Question: Samantha Johnson asked... An hour after I take my Wellbutrin I feel so happy and outgoing and am willing to do anything. But after about an hour I feel mean and angry and just want to be left alone. But if my family leaves me alone I feel like they are ignoring me. Does anyone else feel this way? Answer: Dear Samantha, You can find a profile of Wellbutrin in our medications section. In that information, it lists "mental/mood changes" as a side effect that should be reported to your doctor. I looked up more detailed information about Wellbutrin as well. Mania and paranoia were listed as "serious reactions." Please discuss this with your doctor. It's possible that your dosage needs to be adjusted or that you need to change to a different medication. There's no reason to live with these feelings when your doctor should be able to help you. I hope this situation gets resolved for you soon! About ...
Generic Name: BUPROPION EXTENDED-RELEASE (ANTIDEPRESSANT) -
ORAL Pronounced: (bue-PROE-pee-on) Wellbutrin XL Oral Precautions
See also How to Use and Warning Sections
Before taking bupropion, tell your doctor or pharmacist if
you are allergic to it or if you have any other allergies. This product may
contain inactive ingredients, which can cause allergic reactions or other
problems. Talk to your pharmacist for more details.
This medication should not be used if you have certain
medical conditions. Before using this medicine, consult your doctor or
pharmacist if you have:
eating disorders (e.g., bulimia, anorexia nervosa)
This medication should not be used if you are suddenly
stopping regular use of sedatives (e.g., benzodiazepines such as lorazepam) or
alcohol, which can cause a higher risk of seizures.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
I've been taking Wellbutrin (generic name Bupropion) for about seven years, minus the time I was pregnant with my son. I would say that overall it's been very successful, except during one period. All of a sudden, even though I was faithfully taking my medicine, it was as though I was taking sugar pills. I realized that the color and size of the pills in my most recent prescription refill were different from the ones that I had been taking. It turned out that the pharmacy had started stocking a different brand of Bupropion. When I explained what was happening they ordered a bottle from the company they had previously been stocking. Within a few days I was back to normal. From then on I made sure that they filled my prescriptions using that specific company until I ultimately went back to taking the brand name version. I was not particularly surprised that the effectiveness of the generic version varied so widely between manufacturers. I know of someone who had a recurre...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.